View Single Post
Old 06-01-2003, 07:44 PM   #1
MachOneMustang MachOneMustang is offline
Senior Member
(male)
 
Join Date: Nov 2002
Location: United States
Posts: 115
MachOneMustang HB User
Unhappy Antibiotics = tooth and eye discoloration?

Hey Guys.

I've recently been reading up on some of the side effects of anti-biotics on the body over prolonged periods of time and I am not liking what I'm finding. As I'm digging through, I'm beginning to see more and more evidence that points to anti-biotics and says that they have the very real possibility of yellowing teeth and dulling the color of your eyes. This almost outrages me. Here I am trying to control one aspect of my appearance, and what I'm taking to do so is destroying other aspects. I've been on anti-biotics off and on for about 4 years (I'm 17), and I'm worried.

I've noticed that my teeth arent the whitest, but I wouldnt call them "yellow." The kicker is however, that the yellowing caused by anti-biotics does not respond to brushing or bleaching, it stays there until the drug is stopped for a long time. On one of the other boards, one lady even said that it took her bright blue eyes (I have blue eyes) and turned them a grayish color! This is unbelievable! I almost need these anti-biotics to keep my face from constantly breaking out but while I'm doing so, I could be making it look like I forgot what a toothbrush was and graying my eyes? I will not stand for that.

Does anyone have any further information as to maybe what families of anti-biotics or who is most prone to these effects? I do not like the sound of this at all. Any info would be greatly appreciated!